If anyone can give me some clear-cut information I would be so appreciative. I was on the effexor XR 75mg for about 12 years. It was a generic but then the generic was discontinued. I started having daily anxiety. It took me about a month to wean off of the Effexor and I am now on Lexapro 10 mg for 2 weeks. My husband who is a physician said that my brain has gone through a chemical blender... I agree. I have had gastric upset which seems to be getting better now but I have daily anxiety on this Lexapro. Some boards say that this is a side effect but after scouring Lexapro's website they do not list this as a side effect (the anxiety). Honestly don't think I can go through another weaning process to start a medication. Has anybody had this experience and does it go away. By all accounts Lexapro should be working within 2 to 4 weeks. The very first week on it I felt very good. No anxiety. But this past week I have it daily.